# SDR AWXA200601072

- Difficulty date: June 8, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834551
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED FLOOR CHANNEL CRACKED, 2.1 INCHES, AT BS 329, BL 45L AND WL 208.  MAINTENANCE REMOVED AND REPLACED FLOOR CHANNEL FROM BS 328 TO BS 344, BL 45L AND WL 208 IAW B737-300 SRM 51-40-01-0G PAR 7D FIG 3, 8 AND 12.
